EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
02-022-44-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Synovitis (2094); Discomfort (2330); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement on (b)(6)2020.He then had right knee revision on (b)(6) 2022, approximately 2 years 1 month after their initial procedure.Postoperative diagnosis: polyethylene particulate debris-induced synovitis, right total knee arthroplasty in the exactech recall group.There was found to be an effusion with pseudomembrane formation and signs of chronic synovial inflammation.All components were well-fixed.There was early wear on the posterior part of the polyethylene component.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.